# SDR SWAA043404

- Difficulty date: November 20, 2004
- Submitted: November 22, 2004
- Operation: Air carrier
- Aircraft: N682SW
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23496
- Aircraft time: 59,591 hours, 44,516 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Web
- Part number: 6545833
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D-CHECK, FOUND FLOOR WEBS CRACKED AT BS 188 TO BS 196, STR 17L & STR 17R.  REPAIRED WEBS PER SRM.
